Differential and Integral Equations

Infinitely many solutions for a critical Kirchhoff type problem involving a fractional operator

Alessio Fiscella

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we deal with a Kirchhoff type problem driven by a nonlocal fractional integrodifferential operator $\mathcal L_K$, that is, $$ -M( \|u \|^2)\mathcal L_Ku=\lambda f(x,u) \Big [\int_\Omega F(x,u(x))dx \Big ]^r+ \left |u \right |^{2^* -2}u \quad \mbox{in }\Omega, $$ $u=0$ in $ \mathbb{R}^{n}\setminus\Omega, $ where $\Omega$ is an open bounded subset of $\mathbb{R}^n$, $M$ and $f$ are continuous functions, $ \left \|\cdot \right \|$ is a functional norm, $$ F(x,u(x))=\int^{u(x)}_0 f(x,\tau)d\tau , $$ $2^*$ is a fractional Sobolev exponent, $\lambda$ and $r$ are real parameters. For this problem, we prove the existence of infinitely many solutions, through a suitable truncation argument and exploiting the genus theory introduced by Krasnoselskii.

Article information

Source
Differential Integral Equations Volume 29, Number 5/6 (2016), 513-530.

Dates
First available in Project Euclid: 9 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.die/1457536889

Mathematical Reviews number (MathSciNet)
MR3471971

Zentralblatt MATH identifier
06562187

Subjects
Primary: 35J60: Nonlinear elliptic equations 35R11: Fractional partial differential equations 49J35: Minimax problems 35A15: Variational methods 45G05: Singular nonlinear integral equations 35S15: Boundary value problems for pseudodifferential operators

Citation

Fiscella, Alessio. Infinitely many solutions for a critical Kirchhoff type problem involving a fractional operator. Differential Integral Equations 29 (2016), no. 5/6, 513--530. https://projecteuclid.org/euclid.die/1457536889.


Export citation